MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11 TI CANN RETRO/ANTEGRADE FEM NL/340-S; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11 TI CANN RETRO/ANTEGRADE FEM NL/340-S; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.548S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/ investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: manufacturing location: (b)(4), manufacturing date: 23-aug-2021, expiration date: 31-jul-2030, part number: 04.013.548s, 11mm ti cann retro/antegrade femoral nail-ex/340mm , lot number: 338p046 (sterile), lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in process / inspect dimensional / final, ns072594 met all inspection acceptance criteria.Packaging label log (pll) lppf, lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 20531 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿surgeon was having difficulties due to the nail not being properly connected¿ does not indicate breakage of the nail therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: 24-sep-2021: dhr reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent for a surgery.During the surgery, while inserting a rafn nail, the surgeon was having difficulties drilling the nail.It was determined that the nail was not properly connected.The guide was correctly aligned and reconnect handle.No fragments were generated.There were 10 minutes surgical delay.The procedure successfully completed.No patient consequences.Concomitant device reported: unk - drill: (part# unknown; lot# unknown; quantity: unknown).Unk - nail insertion handles (part# unknown; lot# unknown; quantity: unknown).Unk - guides/sleeves/aiming: guide (part# unknown; lot# unknown; quantity: unknown).This complaint involves one (1) device.This report is for (1) 11 ti cann retro/antegrade fem nl/340-s.This report is 1 of 1 of (b)(4).

Brand Name
11 TI CANN RETRO/ANTEGRADE FEM NL/340-S
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12648315
Report Number2939274-2021-06150
Device Sequence Number1713026
Product Code HSB
UDI-Device Identifier10886982088031
UDI-Public(01)10886982088031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.013.548S
Device Catalogue Number04.013.548S
Device Lot Number338P046
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/18/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - DRILL; UNK - GUIDES/SLEEVES/AIMING: GUIDE; UNK - NAIL INSERTION HANDLES
Patient Age40 YR
Patient Weight49